# SDR DALA2022020100632

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,948 hours, 15,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: FOUND 1R SLIDE INDICATOR LIGHT OPERATIONAL NTF. (2102658)
